# SDR MALA000731

- Difficulty date: November 22, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK LBL 18.3 AND AT WEB STA 294 THRU 401.  REFER TO CELSIUS W/O 19097, TASK CARD 1515, AND SAAB STATEMENT 340 SDS000528.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10, TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.  MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS000528. APPLIED TOPCOAT AND AV100 IAW SAAB DOCUMENT 340SDS000528.
